Theorems of Kakeya and Pólya on power-sums.

H.O. Foulkes

Mathematische Zeitschrift (1956)

  • Volume: 65, page 345-352
  • ISSN: 0025-5874; 1432-1823

How to cite


Foulkes, H.O.. "Theorems of Kakeya and Pólya on power-sums.." Mathematische Zeitschrift 65 (1956): 345-352. <>.

author = {Foulkes, H.O.},
journal = {Mathematische Zeitschrift},
keywords = {linear algebra, polynomials},
pages = {345-352},
title = {Theorems of Kakeya and Pólya on power-sums.},
url = {},
volume = {65},
year = {1956},

AU - Foulkes, H.O.
TI - Theorems of Kakeya and Pólya on power-sums.
JO - Mathematische Zeitschrift
PY - 1956
VL - 65
SP - 345
EP - 352
KW - linear algebra, polynomials
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.